Browse By Publication: Chinese Journal of Engineering Mathematics (Gongcheng Shuxue Xuebao)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Liu, Fawang & Zhang, Hong-Mei (2008) The solutions of a special form of the time fractional Navier-Stokes equations. Chinese Journal of Engineering Mathematics (Gongcheng Shuxue Xuebao), 25(5), pp. 935-938.
Number of full-text downloads 161

This list was generated on Sun Apr 16 14:27:11 2017 AEST.